# SDR SWAA2022013164829

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Crown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PAINT STRIP FOUND SOME SKIN PITTING AND SKIN ANOMALIES FROM APPROXIMATELY STA 867 TO 928 STR 14 TO 14 OVER THE CROWN.
